# SDR UPS08M53693

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 52,969 hours, 8,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING FIXED L/E TELESCOPIC DUCT CUTOUT FOUND CRACKED AS MARKED.  CUT OUT CRACK, FABRICATED, AND INSTALLED DOUBLER IAW MD-11 SRM VOL 1 57-10-00 PG 133.
